Accessibility navigation


Varieties of firm: complementarity and bounded diversity

Wood, G., Croucher, R., Brewster, C., Collings, D. G. and Brookes, M. (2009) Varieties of firm: complementarity and bounded diversity. Journal of Economic Issues, 43 (1). pp. 239-258. ISSN 0974-603X

Full text not archived in this repository.

To link to this article DOI: 10.2753/JEI0021-3624430111


Item Type:Article
Refereed:Yes
Divisions:Henley Business School > International Business and Strategy
ID Code:20158
Publisher:M. E. Sharpe

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation